# SDR AALA20170110007

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 87,328 hours, 13,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT G4 GALLEY RIGHT SIDE HAS A LOW BATTERY. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01. OPERATIONAL CHECK GOOD.
